Sharpened forms of the Schwarz lemma on the boundary
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2053-2059
Printed November 1, 2013
B\"{u}lent Nafi \"{O}rnek
Gebze Institute of Technology
Abstract : In this paper, a boundary version of the Schwarz lemma is investigated. We obtain more general results at the boundary. Also, new inequalities of the Schwarz lemma at boundary is obtained and the sharpness of these inequalities is proved.
Keywords : Schwarz lemma on the boundary, holomorphic function, angular limit and derivative, Julia-Wolff-Lemma
MSC numbers : 30C80
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd